feng xie
feng xie
professor of mathematics, Shanghai jiao tong university
Bestätigte E-Mail-Adresse bei sjtu.edu.cn - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Global solution for a one-dimensional model problem in thermally radiative magnetohydrodynamics
J Zhang, F Xie
Journal of Differential Equations 245 (7), 1853-1882, 2008
492008
Global weak solutions of an initial boundary value problem for screw pinches in plasma physics
J Zhang, S Jiang, F Xie
Mathematical Models and Methods in Applied Sciences 19 (06), 833-875, 2009
352009
MHD Boundary Layers Theory in Sobolev Spaces Without Monotonicity I: Well‐Posedness Theory
CJ Liu, F Xie, T Yang
Communications on Pure and Applied Mathematics 72 (1), 63-121, 2019
302019
Asymptotic stability of viscous contact wave for the 1D radiation hydrodynamics system
J Wang, F Xie
Journal of Differential Equations 251 (4-5), 1030-1055, 2011
192011
Justification of Prandtl ansatz for MHD boundary layer
CJ Liu, F Xie, T Yang
SIAM Journal on Mathematical Analysis 51 (3), 2748-2791, 2019
182019
Nonrelativistic Limit of the Compressible Navier--Stokes--Fourier--P1 Approximation Model Arising in Radiation Hydrodynamics
S Jiang, F Li, F Xie
SIAM Journal on Mathematical Analysis 47 (5), 3726-3746, 2015
182015
Global existence and asymptotic behavior of weak solutions to the 1D compressible Navier–Stokes equations with degenerate viscosity coefficient
Z Guo, S Jiang, F Xie
Asymptotic Analysis 60 (1-2), 101-123, 2008
172008
Nonlinear stability of combination of viscous contact wave with rarefaction waves for a 1D radiation hydrodynamics model
F Xie
Discrete & Continuous Dynamical Systems-B 17 (3), 1075, 2012
132012
MHD boundary layers in Sobolev spaces without monotonicity. II
CJ Liu, F Xie, T Yang
Convergence theory, 2017
122017
Decay rates to viscous contact waves for a 1D compressible radiation hydrodynamics model
C Rohde, F Xie
Mathematical Models and Methods in Applied Sciences 23 (03), 441-469, 2013
112013
Singular limit to strong contact discontinuity for a 1D compressible radiation hydrodynamics model
J Wang, F Xie
SIAM journal on mathematical analysis 43 (3), 1189-1204, 2011
112011
Asymptotic stability of viscous contact wave for the one-dimensional compressible viscous gas with radiation
J Wang, F Xie
Nonlinear Analysis: Theory, Methods & Applications 74 (12), 4138-4151, 2011
92011
A note on the ill-posedness of shear flow for the MHD boundary layer equations
CJ Liu, F Xie, T Yang
Science China Mathematics https://doi.org/10.1007/s11425-017-9306-0, 2018
82018
Lifespan of solutions to MHD boundary layer equations with analytic perturbation of general shear flow
F Xie, T Yang
Acta Mathematicae Applicatae Sinica, English Series 35 (1), 209-229, 2019
62019
MHD boundary layers in Sobolev spaces without monotonicity. II. convergence theory
CJ Liu, F Xie, T Yang
arXiv preprint arXiv:1704.00523, 2017
62017
Local well-posedness of Prandtl equations for compressible flow in two space variables
YG Wang, F Xie, T Yang
SIAM Journal on Mathematical Analysis 47 (1), 321–346, 2015
62015
Hyperbolic-hyperbolic relaxation limit for a 1D compressible radiation hydrodynamics model: superposition of rarefaction and contact waves
C Rohde, W Wang, F Xie
Communications on Pure & Applied Analysis 12 (5), 2145, 2013
62013
Global Existence and blowup phenomenon for a 1D radiation hydrodynamics model problem
C Rohde, F Xie
Mathematical Methods in the Applied Sciences 35 (5), 564-573, 2012
62012
The initial value problem for a multi‐dimensional radiation hydrodynamics model with viscosity
W Wang, F Xie
Mathematical Methods in the Applied Sciences 34 (7), 776-791, 2011
62011
A global existence result in radiation hydrodynamics
S Jiang, F Xie, J Zhang
Industrial and Applied Mathematics in China, 25-48, 2009
62009
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20